# SDR ASAA0210266

- Difficulty date: October 29, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65548325
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND BEAM AT BS 1095, RIGHT BUTTOCK LINE 12, RIGHT BUTTOCK LINE 18 CHAFED.  REMOVED DAMAGE AND REPAIRED BEAM PER SRM.  (M)
